# SDR SIMA20130624008

- Difficulty date: June 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 27,143 hours, 22,500 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER ENTERING ICING CONDITIONS ON DESCENT,  THE WING BUTTON ON THE OVERHEAD PANEL DID NOT DISPLAY OPEN INSCRIPTION AND RECEIVED AN EICAS ANTI-ICE FAIL MESSAGE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED ANTI-ICE OPS CHECK IAW AMM 30-00-00-700-802-A.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
